# SDR ASAA2023110746059

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,419 hours, 1,570 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"L" VALVE AMBER WING ANTI-ICE LIGHT ILLUMINATED APON WING ANTIICE SWITCH MOVED TO ON. GROUNDED - YES. ACCOMPLISHED MM TASK 30-11-11-200-801.L. THERMAL WING ANTI-ICE HEALTH CHECK. CYCLED VALVE 3 TIMES TO CLER BLOCKAGE. ALL VALVE INDICATIONS NORMAL. NO WING ANTI-ICE FAULTS.
